Sheaves over Heyting lattices

Studia Logica 44 (3):237 - 256 (1985)
Abstract
For a complete Heyting lattice , we define a category Etale (). We show that the category Etale () is equivalent to the category of the sheaves over , Sh(), hence also with -valued sets, see [2], [1]. The category Etale() is a generalization of the category Etale (X), see [1], where X is a topological space.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00394444
Options
 Save to my reading list
Follow the author(s)
Edit this record
My bibliography
Export citation
Find it on Scholar
Mark as duplicate
Request removal from index
Revision history
Download options
Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 29,827
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles
Added to PP index
2009-01-28

Total downloads
12 ( #411,224 of 2,210,098 )

Recent downloads (6 months)
1 ( #382,811 of 2,210,098 )

How can I increase my downloads?

Monthly downloads
My notes
Sign in to use this feature